Volume 7, Issue 2
Product Gaussian Quadrature on Circular Lunes

Gaspare Da Fies & Marco Vianello

Numer. Math. Theor. Meth. Appl., 7 (2014), pp. 251-264.

Published online: 2014-07

Preview Full PDF 303 3360
Export citation
  • Abstract

Resorting to recent results on subperiodic trigonometric quadrature, we provide three product Gaussian quadrature formulas exact on algebraic polynomials of degree $n$ on circular lunes. The first works on any lune, and has $n^2 + \mathcal{O}(n)$ cardinality. The other two have restrictions on the lune angular intervals, but their cardinality is $n^2/2 + \mathcal{O}(n)$.

  • Keywords

Product Gaussian quadrature, subperiodic trigonometric quadrature, circular lunes.

  • AMS Subject Headings

65D32

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-7-251, author = {}, title = {Product Gaussian Quadrature on Circular Lunes}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2014}, volume = {7}, number = {2}, pages = {251--264}, abstract = {

Resorting to recent results on subperiodic trigonometric quadrature, we provide three product Gaussian quadrature formulas exact on algebraic polynomials of degree $n$ on circular lunes. The first works on any lune, and has $n^2 + \mathcal{O}(n)$ cardinality. The other two have restrictions on the lune angular intervals, but their cardinality is $n^2/2 + \mathcal{O}(n)$.

}, issn = {2079-7338}, doi = {https://doi.org/10.4208/nmtma.2014.1319nm}, url = {http://global-sci.org/intro/article_detail/nmtma/5874.html} }
TY - JOUR T1 - Product Gaussian Quadrature on Circular Lunes JO - Numerical Mathematics: Theory, Methods and Applications VL - 2 SP - 251 EP - 264 PY - 2014 DA - 2014/07 SN - 7 DO - http://doi.org/10.4208/nmtma.2014.1319nm UR - https://global-sci.org/intro/article_detail/nmtma/5874.html KW - Product Gaussian quadrature, subperiodic trigonometric quadrature, circular lunes. AB -

Resorting to recent results on subperiodic trigonometric quadrature, we provide three product Gaussian quadrature formulas exact on algebraic polynomials of degree $n$ on circular lunes. The first works on any lune, and has $n^2 + \mathcal{O}(n)$ cardinality. The other two have restrictions on the lune angular intervals, but their cardinality is $n^2/2 + \mathcal{O}(n)$.

Gaspare Da Fies & Marco Vianello. (2020). Product Gaussian Quadrature on Circular Lunes. Numerical Mathematics: Theory, Methods and Applications. 7 (2). 251-264. doi:10.4208/nmtma.2014.1319nm
Copy to clipboard
The citation has been copied to your clipboard